# SDR AALA2009012700245

- Difficulty date: January 27, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 34,361 hours, 16,135 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT - DURING CLIMB CENTER TANK PRESSURE INDICATOR LIGHT ILLUMINATED ON OVERHEAD PANEL.  LANDED ORD WITHOUT INCIDENT.  FOUND THREE FUEL PUMP CIRCUIT BREAKERS POPPED.  REPLACED LEFT AC PHASE C CIRCUIT BREAKER B1743.  SYSTEM GROUND CHECKED NORMAL OPERATION.
